Jump to content
CrazyBoards.org
Sign in to follow this  
anders

havent slept in two solid days

Recommended Posts

and not for lack of trying

what's happening is that i'm twitching

as soon as i start to drift off, i'm twitching every few minutes like i have the hiccups, but i'm pretty sure that's not what it is. i mean, it could be? but when i get out of bed, it stops. i'm just so exhausted.

it's constant. 

i'll doze off and spasm

doze off and spasm

ad nauseum all night

i'm gonna lose my mind guys

i already wasn't sleeping and this is just making everything a million times worse. i am hallucinating ice cream truck music everywhere i go.

 

current meds are effexor 150mg and biphentin 30mg

Edited by anders
  • Sad 1

Share this post


Link to post
Share on other sites
1 hour ago, anders said:

and not for lack of trying

what's happening is that i'm twitching

as soon as i start to drift off, i'm twitching every few minutes like i have the hiccups, but i'm pretty sure that's not what it is. i mean, it could be? but when i get out of bed, it stops. i'm just so exhausted.

it's constant. 

i'll doze off and spasm

doze off and spasm

ad nauseum all night

i'm gonna lose my mind guys

i already wasn't sleeping and this is just making everything a million times worse. i am hallucinating ice cream truck music everywhere i go.

 

current meds are effexor 150mg and biphentin 30mg

have you called your doc? 

 

  • Like 1

Share this post


Link to post
Share on other sites

Sounds like it could be hypnagogic jerks, which is a form of myoclonus, which can/may be epileptic in nature.

It very well could be being caused by your medicine, or you have a predisposition for it and your meds are exacerbating them.

Biphentin (methylphenidate) is pro-convulsant, which is my initial suspicion for a cause, but you're on an adult starting dose. The Effexor dose isn't too high at all so I don't suspect it.

Usually an anticonvulsant may be used to help treat this.

Did the onset of these symptoms start when you started one or more medication(s)?

  • Like 1

Share this post


Link to post
Share on other sites

I saw my doctor today, and he suspects it's because of the biphentin. I'm going to stop taking it tomorrow and see what happens. I'll keep you guys updated.

I have been taking it for about a year, but I stopped taking it for a few weeks. When I started taking it again, that's when it started to happen. 

 

Share this post


Link to post
Share on other sites
1 hour ago, anders said:

I saw my doctor today, and he suspects it's because of the biphentin. I'm going to stop taking it tomorrow and see what happens. I'll keep you guys updated.

I have been taking it for about a year, but I stopped taking it for a few weeks. When I started taking it again, that's when it started to happen. 

 

Good luck! I hope you can find something else that helps your ADHD. If you live in a country where amphetamines are legal, they have a lesser chance of inducing seizures.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...